# SDR ASAA2019081213356

- Difficulty date: August 11, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 25,356 hours, 8,250 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 6518
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 25,353 hours, 8,249 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TROUBLESHOOTING FOR L/H PACK, DISCREET FOR R/H PACK SHOWED "ON" WHEN SHOULD HAVE SHOWN "OFF.". GROUNDED - YES. REMOVED & REPLACED FLOW CONTROL VALVE ON R/H PACK REF B737-900 AMM 21-51-01. OPS CHECK GOOD. ETOPS GROUND VERIFICATION PASSED.
